MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA ENDOVASCULAR GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA ENDOVASCULAR GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC4040C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 80mm diameter thoracic aortic aneurysm.It was reported that on follow up ct performed there was suspicion of type 1b or type ii endoleak.A distal extension(40x40x150) was implanted.It was reported that the patient sustained a fall and a ct was performed.An incidental finding on the ct performed, revealed the type ib and/or a type ii endoleak had not resolved.The physician planned to extend farther distally to the celiac artery.A 40x40x100mm valiant stent graft was implanted successfully with satisfactory results and the event was resolved.As per the physician, the cause of the event was due to tortuous distal aorta anatomy.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
VALIANT CAPTIVIA ENDOVASCULAR GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7127928
Report Number9612164-2017-02006
Device Sequence Number19302785
Product Code MIH
UDI-Device Identifier00643169346833
UDI-Public00643169346833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model NumberVAMC4040C150TU
Device Catalogue NumberVAMC4040C150TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR